Alert archive / Indiana / High Wind Watches in 2015

High Wind Watch 1, NWS Northern Indiana

November 11, 20158 counties in Ohio; 21 counties in Indiana; 4 counties in Michigan

NWS Northern Indiana issued this high wind watch at Nov 11, 2015, 4:05 AM EST for 8 counties in Ohio; 21 counties in Indiana; 4 counties in Michigan. It took effect at Nov 12, 2015, 5:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 11, 2015, 4:05 AM EST (09:05 UTC)
In effect from
Nov 12, 2015, 5:00 AM EST
Expired
Nov 11, 2015, 3:27 PM EST
In force
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 9.1 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2015-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2015-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WWUS73 KIWX 110905
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 AM EST WED NOV 11 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-111700-
/O.NEW.KIWX.HW.A.0001.151112T1000Z-151113T1500Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
405 AM EST WED NOV 11 2015 /305 AM CST WED NOV 11 2015/

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING. 

HAZARDOUS WEATHER...

 * TIMING...SOUTHWEST WINDS WILL INCREASE AHEAD OF A STRONG COLD
   FRONT LATE TONIGHT...AND SWITCH TO THE WEST AND INTENSIFY
   FURTHER THURSDAY MORNING. INTENSE WESTERLY WINDS WILL CONTINUE
   INTO THURSDAY EVENING BEFORE ABATING SOMEWHAT OVERNIGHT.

 * WINDS...25 TO 35 MPH WITH GUSTS TO 45 MPH LATE
   TONIGHT...INCREASING TO 25 TO 40 MPH WITH GUSTS TO 55 MPH
   THURSDAY.

IMPACTS...

 * WIND SPEEDS OF THIS MAGNITUDE WILL BE HAZARDOUS TO HIGH PROFILE
   VEHICLES ON NORTH SOUTH ROADWAYS. IN ADDITION TREE AND
   POWERLINE DAMAGE IS POSSIBLE...ESPECIALLY THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
2 follow-up statements
602 
WWUS73 KIWX 111540
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1040 AM EST WED NOV 11 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-112345-
/O.CON.KIWX.HW.A.0001.151112T1000Z-151113T1500Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
1040 AM EST WED NOV 11 2015 /940 AM CST WED NOV 11 2015/

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

HAZARDOUS WEATHER...

 * TIMING...SOUTHWEST WINDS WILL INCREASE AHEAD OF A STRONG COLD 
   FRONT LATE TONIGHT...AND SWITCH TO THE WEST AND INTENSIFY 
   FURTHER THURSDAY MORNING. INTENSE WESTERLY WINDS WILL 
   CONTINUE INTO THURSDAY EVENING BEFORE ABATING SOMEWHAT 
   OVERNIGHT. 

 * WINDS...25 TO 35 MPH WITH GUSTS TO 45 MPH LATE TONIGHT... 
   INCREASING TO 25 TO 40 MPH WITH GUSTS TO 55 MPH THURSDAY. 

IMPACTS...

 * WIND SPEEDS OF THIS MAGNITUDE WILL BE HAZARDOUS TO HIGH 
   PROFILE VEHICLES ON NORTH SOUTH ROADWAYS. IN ADDITION TREE 
   AND POWERLINE DAMAGE IS POSSIBLE...ESPECIALLY THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
711 
WWUS73 KIWX 112027
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
327 PM EST WED NOV 11 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-120430-
/O.UPG.KIWX.HW.A.0001.151112T1000Z-151113T1500Z/
/O.NEW.KIWX.HW.W.0001.151112T0600Z-151113T0300Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
327 PM EST WED NOV 11 2015 /227 PM CST WED NOV 11 2015/

...HIGH WIND WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO
10 PM EST /9 PM CST/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 AM EST /MIDNIGHT
CST/ TO 10 PM EST /9 PM CST/ THURSDAY. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. 

HAZARDOUS WEATHER...

 * TIMING...SOUTHWEST WINDS WILL INCREASE AHEAD OF A STRONG COLD
   FRONT LATE TONIGHT...AND SWITCH TO THE WEST EARLY THURSDAY
   MORNING. INTENSE WESTERLY WINDS WILL CONTINUE INTO THURSDAY
   EVENING BEFORE ABATING SOMEWHAT OVERNIGHT.

 * WINDS...25 TO 35 MPH WITH GUSTS TO 45 MPH LATE TONIGHT.
   SCATTERED WIND GUSTS AROUND 60 MPH WILL BE POSSIBLE WITH
   SHOWERS LATE TONIGHT. WINDS WILL THEN INCREASE TO 30 TO 40 MPH
   WITH GUSTS OF 55-60 MPH DURING THE DAY THURSDAY.

IMPACTS...

 * WIND SPEEDS OF THIS MAGNITUDE WILL BE HAZARDOUS TO HIGH PROFILE
   VEHICLES ON NORTH SOUTH ROADWAYS. IN ADDITION...TREE AND
   POWERLINE DAMAGE IS LIKELY...ESPECIALLY THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this high wind watch went out at Nov 10, 10:07 PM EST, 5 hours 58 minutes earlier.

Area forecast discussion, Nov 10, 10:07 PM EST, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1007 PM EST TUE NOV 10 2015

.SYNOPSIS...
ISSUED AT 314 PM EST TUE NOV 10 2015

A STRONG STORM SYSTEM WILL APPROACH THE AREA WEDNESDAY NIGHT AND
THURSDAY. SHOWERS AND A FEW EMBEDDED THUNDERSTORMS ARE EXPECTED TO
MOVE ACROSS THE REGION WEDNESDAY NIGHT WITH THE POSSIBILITY OF SOME
STRONG GUSTY WINDS AS THE SHOWERS PASS THROUGH. THE STRONG WINDS
WILL CONTINUE LATE WEDNESDAY NIGHT INTO THURSDAY AS THIS STORM
INTENSIFIES ACROSS THE GREAT LAKES REGION. LOWS TONIGHT WILL DROP
INTO THE MID TO UPPER 30S WITH HIGHS ON WEDNESDAY AROUND 60 DEGREES.

&&

.UPDATE...
ISSUED AT 948 PM EST TUE NOV 10 2015

TEMPS ACROSS NWRN PORTION OF THE CWA ALREADY CLOSE TO FCST LOWS.
INCREASING SOUTHERLY GRADIENT OVERNIGHT SHOULD ALLOW DIURNAL FALLS TO
END EARLIER THAN NORMAL IN THIS AREA SO JUST A MINOR DOWNWARD
ADJUSTMENT MADE TO MINS. LIGHT WINDS WILL PERSIST LONGER OVER ERN
PORTIONS OF THE CWA WHERE DWPTS RUNNING A LITTLE HIGHER. HAVE
ADDED PATCHY FOG TO THIS PORTION OF THE CWA FOR TONIGHT AND EARLY
VETERANS DAY MORNING.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 314 PM EST TUE NOV 10 2015

VERY QUIET SHORT TERM FORECAST WITH LITTLE TO NO SENSIBLE WEATHER
IMPACTS THROUGH THE DAY TOMORROW. SUBSIDENCE AND DRY AIR BEHIND
EXITING MIDLEVEL VORT MAX WILL BRING MOSTLY CLEAR SKIES BY TONIGHT
WITH JUST A CHANCE OF A FEW MIDLEVEL CLOUDS TOWARD DAYBREAK AS WAA
BEGINS TO RAMP UP. DECENT RADIATIONAL COOLING POTENTIAL WITH JUST A
LIGHT SOUTHERLY GRADIENT BY EARLY MORNING. LEANED TOWARD SLIGHTLY
COOLER RAW GUIDANCE WITH LOWS GENERALLY IN THE LOW TO MID 30S...NOT
TOO FAR FROM CONSENSUS BLEND. SOME FOG POTENTIAL IN OUR EASTERN
COUNTIES GIVEN SLIGHTLY BETTER BOUNDARY LAYER MOISTURE BUT
CONFIDENCE IS LOW GIVEN DEGREE OF DRY AIR ADVECTION AND WILL LEAVE
OUT OF FORECAST FOR NOW. WARMER TEMPS TOMORROW AS S/SW FLOW RAMPS UP
AHEAD OF APPROACHING SYSTEM. DECENT MIXING POTENTIAL FOR THIS TIME
OF YEAR AS OUR AREA IS EXPECTED TO REMAIN MOSTLY SUNNY THROUGH AT
LEAST THE EARLY AFTERNOON. HIGHS AROUND 60F SHOULD BE ATTAINABLE
DESPITE COOL START. MID 60S POSSIBLE IN OUR FAR SOUTHWEST. REMOVED
ALL MENTIONABLE POPS PRIOR TO 00Z WITH VAST MAJORITY OF LATEST
GUIDANCE DRY THROUGH THAT TIME.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 314 PM EST TUE NOV 10 2015

INTENSE NOVEMBER STORM STILL MAIN FOCUS FOR THE LONG TERM PERIOD.
MODELS IN PRETTY GOOD OVERALL AGREEMENT WITH THIS SYSTEM AND HAVE
ADDED SOME DETAIL TO GRIDS FOR WEDNESDAY NIGHT AND THURSDAY.

WATER VAPOR SHOWS UPPER CIRCULATION MOVING OUT OF NEVADA INTO THE
FOUR CORNERS REGION OF THE SOUTHWEST CONUS THIS AFTERNOON. A PLUME
OF SUBTROPICAL MOISTURE ASSOCIATED WITH A 120-140KT KNOT UPPER LEVEL
JET CAN ALSO BE SEEN STREAMING NORTHEAST OUT OF THE CENTRAL PACIFIC.
THIS UPPER CIRCULATION WILL BEGIN TO MERGE WITH THIS MOISTURE/JET
ENERGY AND DEEPEN INTO AN INTENSE STORM WEDNESDAY INTO THURSDAY.
SYSTEM WILL CONTINUE TO DEEPEN AND BECOME NEGATIVELY TILTED AS IT
MOVES THROUGH THE GREAT LAKES WEDNESDAY NIGHT. THIS COUPLED WITH
INSTABILITY TO OUR WEST WILL AID IN DEVELOPMENT OF A LINE OF
STRONG/SEVERE THUNDERSTORMS UPSTREAM WEDNESDAY. INSTABILITY WILL BE
MUCH LESS OVER OUR AREA WEDNESDAY NIGHT BUT STRONG LOW LEVEL JET AND
DEEP WIND SHEAR WILL LIKELY AID IN MAINTAINING A LINE OF
CONVECTION...VERY SIMILAR TO WHAT WE SAW LAST WEEK. QUESTION ONCE
AGAIN WILL BE THE STATE OF THIS CONVECTION AS IT MOVES THROUGH OUR
AREA IN THE EVENING AND EARLY OVERNIGHT HOURS. 4KM NAM SHOWING A
RATHER STRONG LINE BUT THIS MODEL HAS A TENDENCY TO BE OVERDONE
WITH CONVECTION. WILL LIKELY SEE NARROW BAND OF INTENSE SHOWERS
AND HIGHER WINDS...POSSIBLY ACCOMPANIED BY THUNDER SO LITTLE
CHANGE TO WEATHER GRIDS WITH THIS PACKAGE.

STRONG GRADIENT WINDS STILL EXPECTED THURSDAY WITH COLD AIR
ADVECTION. IT DOES LOOK LIKE AT LEAST AN ADVISORY LEVEL EVENT BUT
BEING THIRD PERIOD AND STILL SOME QUESTION AS TO MIXING DEPTH AND
WHETHER WARNING CRITERIA WINDS WILL BE MET HAVE OPTED TO HOLD OFF ON
HEADLINES AT THIS TIME.

COLDEST AIR INITIALLY LAGS FRONT UNTIL THURSDAY NIGHT WHEN SECONDARY
NORTHERN STREAM WAVE DROPS SOUTHEAST AND DEEPENS. THIS WILL HELP
PUSH SECONDARY COLD FRONT THROUGH THE AREA EARLY FRIDAY WHILE ALSO
BRINGING WINDS AROUND TO NORTHWEST. SFC-850MB DELTA T VALUES TO DROP
INTO MID AND UPPER TEENS WITH DECENT LOW LEVEL SYNOPTIC MOISTURE ON
FRIDAY. WHILE WIND FIELD OVER LAKE WILL STILL BE RATHER
STRONG...COMBINATION OF MOISTURE AND COLD AIR WILL BE ENOUGH FOR
LAKE EFFECT RAIN AND SNOW SHOWERS THROUGH THE DAY. BOUNDARY LAYER
STILL RATHER WARM SO MIXED PCPN LOOKS LIKELY AND AFTERNOON TEMPS
WILL ONLY BE IN THE LOWER 40S AT BEST. ANY LEFT OVER PCPN FRIDAY
NIGHT SHOULD BE MAINLY SNOW WITH SFC TEMPS INTO THE 30S BUT WITH
LAKE VERY WARM WOULD EXPECT SOME AREAS TO STILL SEE MIX OF RAIN
ESPECIALLY CLOSER TO LAKE.

REMAINDER OF LONG TERM WILL BE RATHER ACTIVE WITH PCPN CHANCES LATER
MONDAY INTO WEDNESDAY WITH SOUTHERLY FLOW AND SEVERAL DISTURBANCES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 633 PM EST TUE NOV 10 2015

HIGH PRESSURE RIDGE OVER IN/MI WILL MOVE EAST TO OHIO TONIGHT
ALLOWING LIGHT WESTERLY FLOW TO BACK TO SOUTHERLY. SKIES SHOULD
REMAIN MAINLY CLOUD-FREE OVERNIGHT WITH SOME RADIATIONAL COOLING
FOG DEVELOPING... ESPECIALLY CLOSER TO RIDGE AXIS... ADDED TEMPO
MVFR VSBY RESTRICTIONS AT FWA FOR LATE TONIGHT AND EARLY
WEDNESDAY. AN INTENSIFYING LOW PRESSURE SYSTEM IS EXPECTED TO MOVE
NE FROM KS TO IA ON WEDNESDAY CAUSING INCREASING SSE WINDS ACROSS
NRN INDIANA. MOISTURE/CLOUDS/SHOWERS ASSOCIATED WITH THIS SYSTEM
WILL BE CONFINED CLOSER TO OCCLUDING CDFNT WHICH WILL RACE
EASTWARD ACROSS NRN INDIANA WED NIGHT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WATCH FROM WEDNESDAY EVENING THROUGH FRIDAY EVENING FOR
     LMZ043-046.

&&

UPDATE...JT
SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...LASHLEY
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Nov 10, 3:48 PM EST, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 PM EST TUE NOV 10 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-112100-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
348 PM EST TUE NOV 10 2015 /248 PM CST TUE NOV 10 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS ARE LIKELY TO DEVELOP WEDNESDAY NIGHT AND PERSIST
INTO FRIDAY. THE STRONGEST WINDS ARE EXPECTED LATE WEDNESDAY
EVENING INTO THURSDAY WHEN SOME WIND GUSTS AS HIGH AS 50 MPH ARE
POSSIBLE. IN ADDITION...A LINE OF SHOWERS WITH A FEW EMBEDDED
THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA WEDNESDAY NIGHT.
ISOLATED DAMAGING WIND GUSTS MAY ACCOMPANY THESE SHOWERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-112100-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
348 PM EST TUE NOV 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS ARE LIKELY TO DEVELOP WEDNESDAY AND PERSIST THROUGH
FRIDAY. A GALE WATCH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
FRIDAY EVENING...WHEN GALE GUSTS TO 45 KNOTS ARE EXPECTED. AN
ISOLATED THUNDERSTORM IS ALSO POSSIBLE ACROSS SOUTHERN LAKE
MICHIGAN WEDNESDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:27 PM ESTHigh Wind WarningIWXAllen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more22 hr
Nov 11, 4:19 AM ESTGale WarningIWX24 hr
Nov 11, 4:19 AM ESTStorm WarningIWX36 hr
Nov 11, 4:29 AM ESTLakeshore Flood AdvisoryIWX66 hr

Nearby

High Wind Watches in Indiana, 2015High Wind Watches in Ohio, 2015High Wind Watches in Michigan, 2015Every high wind watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.